Crossref
journal-article
Elsevier BV
Discrete Mathematics (78)
References
8
Referenced
14
- S. Fajtlowicz, On conjectures of Graffiti, preprint.
10.1002/jgt.3190150107
/ J. Graph Theory / On the residue of a graph by Favaron (1991)10.1016/0095-8956(83)90003-5
/ J. Combin. Theory Ser. B / Lower bounds on the independence number in terms of the degrees by Griggs (1983)- J.R. Griggs, Algorithms for independent sets in terms of the degrees, in preparation.
10.1137/0110037
/ SIAM J. Appl. Math. / On the realizability of a set of integers as degrees of the vertices of a graph by Hakimi (1962)10.21136/CPM.1955.108220
/ Časopis Pěst. Mat. / A remark on the existence of finite graphs (Czech) by Havel (1955)10.1016/S0022-0000(74)80044-9
/ J. Comput. System Sci. / Approximation algorithms for combinatorial problems by Johnson (1974){'key': '10.1016/0012-365X(92)00479-B_BIB8', 'article-title': 'A lower bound on the stability number of a simple graph', 'author': 'Wei', 'year': '1981', 'journal-title': 'Bell Labs Technical Memo. No. 81-11217-9'}
/ Bell Labs Technical Memo. No. 81-11217-9 / A lower bound on the stability number of a simple graph by Wei (1981)
Dates
Type | When |
---|---|
Created | 23 years, 1 month ago (July 28, 2002, 4:40 p.m.) |
Deposited | 4 years, 3 months ago (May 26, 2021, 11:55 a.m.) |
Indexed | 1 year, 2 months ago (June 1, 2024, 11:09 a.m.) |
Issued | 31 years, 5 months ago (March 1, 1994) |
Published | 31 years, 5 months ago (March 1, 1994) |
Published Print | 31 years, 5 months ago (March 1, 1994) |
@article{Griggs_1994, title={Independence and the Havel-Hakimi residue}, volume={127}, ISSN={0012-365X}, url={http://dx.doi.org/10.1016/0012-365x(92)00479-b}, DOI={10.1016/0012-365x(92)00479-b}, number={1–3}, journal={Discrete Mathematics}, publisher={Elsevier BV}, author={Griggs, Jerrold R. and Kleitman, Daniel J.}, year={1994}, month=mar, pages={209–212} }